Open Access
Translator Disclaimer
February, 1994 A Problem of Singular Stochastic Control with Discretionary Stopping
M. H. A. Davis, M. Zervos
Ann. Appl. Probab. 4(1): 226-240 (February, 1994). DOI: 10.1214/aoap/1177005209

Abstract

In this paper a simple problem of combined singular stochastic control and optimal stopping is formulated and solved. We find that the optimal strategies can take qualitatively different forms, depending on parameter values. We also study a variant on the problem in which the value function is inherently nonconvex. The proofs employ the generalised Ito formula applicable for differences of convex functions.

Citation

Download Citation

M. H. A. Davis. M. Zervos. "A Problem of Singular Stochastic Control with Discretionary Stopping." Ann. Appl. Probab. 4 (1) 226 - 240, February, 1994. https://doi.org/10.1214/aoap/1177005209

Information

Published: February, 1994
First available in Project Euclid: 19 April 2007

zbMATH: 0796.93111
MathSciNet: MR1258182
Digital Object Identifier: 10.1214/aoap/1177005209

Subjects:
Primary: 93E20
Secondary: 60G40 , 60J65

Keywords: Brownian motion , Local time , Optimal stopping , reflecting diffusions , singular stochastic control

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.4 • No. 1 • February, 1994
Back to Top